# SDR AALA200810106

- Difficulty date: October 27, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 100
- Part time: 5,597,139 hours, 28,646 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SUBFLOOR CRACKED, 1/2 INCH IN LENGTH.  INSTALLED NEW CUSP SECTION PER 51-30-02 AND 51-30-5, 8 INCH BY 16 INCH.
